# SDR AALA202501299860

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 67,263 hours, 28,469 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT MAIN FUEL TANK INCREASED FUEL BY 400-500 LBS DURING FLIGHT WITH NO CHANGE IN FUEL PANEL CONFIGURATION, EACH ENGINE WAS CONFIGURED TO BURN FROM EACH TANK SEPARATELY. ON DECENT, FUEL QUANTITY ON NUMBER 2 MAIN TANK WAS INCREASING, NO FUEL ON THE CENTER TANK. AND NO ABNORMAL FUEL USAGE ON NUMBER 1 MAIN TANK. POSSIBLE FUEL QUANTITY INDICATION PROBLEM.  (OPEN)
